# SDR TWAA9810703

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE, FOUND EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED EXTERIOR OVERWING EMERGENCY LIGHT POWER SUPPLY, MFG PART NR 60-1177-5, AND BATTERY PACK.  CHECK-C 4-3-97 STL.  (X)
